This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. A. Ligun, “On a property of interpolation spline-functions,” Ukr. Mat. Zh.,32, No. 4, 507–514 (1980).
I. A. Pakhnutov, “Lacunary splines with additional knots,” in: Methods of Spline-Functions: Computational Systems [in Russian], No. 81, Novosibirsk (1979), pp. 21–30.
V. I. Velikin, “Precise values of approximation by Hermitian splines on classes of differentiable functions,“ Izv. Akad. NaukSSSR, Ser. Mat.,37, No. 1, 165–185 (1973).
A. A. Ligun and V. P. Storchai, “On the best choice of knots in interpolation of functions by Hermitian splines,” Anal. Math.,2, No. 4, 267–275 (1976).
A.D. Malysheva, “On the best choice of knots for the interpolation of functions by even Hermitian splines,” in: Investigations in Modern Problems of Summation and Approximation of Functions and Their Applications [in Russian], Dnepropetrovsk (1977), pp. 25–30.
A. I. Grebennikov, “On the choice of knots in the interpolation of functions by L-splines,” Vychisl. Metody Programmirovanie, Moscow, No. 26, 168–175 (1977).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 6, pp. 824–830, November–December, 1980.
About this article
Cite this article
Ligun, A.A., Storchai, V.F. Best choice of knots in approximation of functions by local hermitian splines. Ukr Math J 32, 566–571 (1980). https://doi.org/10.1007/BF01087192